EconPapers    
Economics at your fingertips  
 

Necessary and Sufficient Conditions for a Solution of the Bellman Equation to be the Value Function: A General Principle

Takashi Kamihigashi and Cuong Le van

Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne

Abstract: In this paper, we give Necessary and Sufficient Conditions for a Solution of the Belman Equation to be the Value Function. This result is a general principle. It requires no structure beyond the common framework of discrete-time stationary optimization problems with time-additive returns. In particular, the state space X is an arbitrary set

Keywords: Dynamic programming; Bellman equation; value function; fixed point (search for similar items in EconPapers)
JEL-codes: C61 (search for similar items in EconPapers)
Pages: 24 pages
Date: 2015-01
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/CES2015/15007.pdf (application/pdf)

Related works:
Working Paper: Necessary and Sufficient Conditions for a Solution of the Bellman Equation to be the Value Function: A General Principle (2015) Downloads
Working Paper: Necessary and Sufficient Conditions for a Solution of the Bellman Equation to be the Value Function: A General Principle (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:cesdoc:15007

Access Statistics for this paper

More papers in Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-02
Handle: RePEc:mse:cesdoc:15007